# SDR A6WA200640347

- Difficulty date: August 31, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  LUBED UP DOOR MECHANISM, OPS CHECK GOOD IAW AMM 52-40.  (M)
